Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 341, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 1, 2018, 7:08 AM CST for 4 counties in Mississippi; Phillips County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 1, 2018, 7:08 AM CST (13:08 UTC)
- Expired
- Dec 1, 2018, 8:00 AM CST
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Phillips County, AR, Coahoma County, MS, Panola County, MS, Quitman County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 137 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 1, 7:15 AM CST | HAIL 1 | Clarksdale, MS | SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 1, 1:58 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 1.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted.
070
WUUS54 KMEG 011308
SVRMEG
ARC107-MSC027-107-119-143-011400-
/O.NEW.KMEG.SV.W.0341.181201T1308Z-181201T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
708 AM CST SAT DEC 1 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Southeastern Phillips County in eastern Arkansas...
Coahoma County in northwestern Mississippi...
Southern Tunica County in northwestern Mississippi...
Quitman County in northwestern Mississippi...
Western Panola County in northwestern Mississippi...
* Until 800 AM CST.
* At 707 AM CST, a severe thunderstorm was located over Sherard, or 7
miles west of Clarksdale, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Clarksdale, Helena-West Helena, Marks, Lambert, Jonestown, Como,
Friars Point, Crenshaw, Crowder, Sledge, Belen, Dublin, Pleasant
Grove, Curtis Station, Dundee, Vance, Darling, Kings, Sherard and
Coahoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 800 AM CST for eastern
Arkansas.
LAT...LON 3434 9078 3456 9054 3455 8993 3416 9009
3416 9014 3407 9014 3407 9045 3402 9045
3399 9066 3412 9066 3412 9085
TIME...MOT...LOC 1307Z 241DEG 57KT 3420 9072
HAIL...1.50IN
WIND...70MPH
$$3 follow-up statements
125
WWUS54 KMEG 011322
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
722 AM CST SAT DEC 1 2018
ARC107-MSC027-107-119-143-011400-
/O.CON.KMEG.SV.W.0341.000000T0000Z-181201T1400Z/
Phillips AR-Coahoma MS-Tunica MS-Quitman MS-Panola MS-
722 AM CST SAT DEC 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SOUTHEASTERN PHILLIPS...COAHOMA...SOUTHERN TUNICA...QUITMAN AND
WESTERN PANOLA COUNTIES...
At 722 AM CST, a severe thunderstorm was located over Jonestown, or
10 miles northeast of Clarksdale, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Clarksdale, Helena-West Helena, Marks, Lambert, Jonestown, Como,
Friars Point, Crenshaw, Crowder, Sledge, Belen, Dublin, Pleasant
Grove, Curtis Station, Dundee, Vance, Darling, Kings, Sherard and
Coahoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 800 AM CST for eastern
Arkansas.
LAT...LON 3434 9078 3456 9054 3455 8993 3416 9009
3416 9014 3407 9014 3407 9045 3402 9045
3399 9066 3412 9066 3412 9085
TIME...MOT...LOC 1322Z 241DEG 57KT 3432 9047
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$138
WWUS54 KMEG 011343
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
743 AM CST SAT DEC 1 2018
ARC107-MSC027-011353-
/O.CAN.KMEG.SV.W.0341.000000T0000Z-181201T1400Z/
Phillips AR-Coahoma MS-
743 AM CST SAT DEC 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PHILLIPS AND
COAHOMA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3426 9045 3426 9040 3442 9040 3452 9057
3454 9054 3456 9054 3455 8993 3420 9008
3420 9016 3413 9044 3407 9045
TIME...MOT...LOC 1343Z 241DEG 57KT 3448 9011
$$
MSC107-119-143-011400-
/O.CON.KMEG.SV.W.0341.000000T0000Z-181201T1400Z/
Tunica MS-Quitman MS-Panola MS-
743 AM CST SAT DEC 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SOUTHERN TUNICA...QUITMAN AND WESTERN PANOLA COUNTIES...
At 743 AM CST, a severe thunderstorm was located near Pleasant Grove,
or 12 miles southwest of Senatobia, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Marks, Lambert, Como, Crenshaw, Sledge, Belen, Darling, Pleasant
Grove, Curtis Station, Dundee, Falcon, Askew, Gerlach Mill, Mims,
Barksdale, Buxton, Jeffries, Asa, Sabino and Essex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3426 9045 3426 9040 3442 9040 3452 9057
3454 9054 3456 9054 3455 8993 3420 9008
3420 9016 3413 9044 3407 9045
TIME...MOT...LOC 1343Z 241DEG 57KT 3448 9011
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$425
WWUS54 KMEG 011349
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
749 AM CST SAT DEC 1 2018
MSC107-119-143-011400-
/O.CON.KMEG.SV.W.0341.000000T0000Z-181201T1400Z/
Tunica MS-Quitman MS-Panola MS-
749 AM CST SAT DEC 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SOUTHEASTERN TUNICA...QUITMAN AND NORTHWESTERN PANOLA COUNTIES...
At 749 AM CST, a severe thunderstorm was located near Como, or near
Senatobia, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Marks, Lambert, Como, Crenshaw, Sledge, Belen, Darling, Pleasant
Grove, Curtis Station, Falcon, Askew, Gerlach Mill, Mims, Buxton,
Asa, Essex, Horatio, Cypress Corner, West Marks and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3426 9040 3442 9040 3447 9038 3452 9035
3456 9032 3455 8993 3428 9005 3420 9016
3415 9036
TIME...MOT...LOC 1349Z 241DEG 57KT 3453 9000
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 1, 6:11 AM CST, 57 minutes earlier.
Area forecast discussion, Dec 1, 6:11 AM CST, 57 minutes before
Area Forecast Discussion National Weather Service Memphis TN 611 AM CST Sat Dec 1 2018 .UPDATE... Updated to include 12Z aviation discussion below. && .PREV DISCUSSION... /issued 352 AM CST Sat Dec 1 2018/ DISCUSSION... A line of thunderstorms is moving quickly to the East across Eastern Arkansas. Conditions remain marginally favorable for strong to severe thunderstorms. Surface based CAPE over 300 J/kg seems sufficient to balance around 40 kts of shear and 0-3 km SRH up to around 400 m2/s2. Corning, Arkansas recently reported a wind gust of 50 mph. At the speed the line is moving, it will likely outrun the greatest instability over the next hour or two resulting in a diminishing threat of severe thunderstorms. Beyond the early morning severe threat, the only concern today might be strong gradient winds. South winds are likely to be sustained between 15 and 20 knots this morning with gusts to 25 kts...just enough to blow around lawn furniture, trash cans and other unsecured relatively light objects. By midday, areas West of the Mississippi River should see more sun than clouds with significant clearing area wide during the afternoon hours. After the rain ends and skies clear, temperatures will soar into the low to middle 70s, as much as 20 degrees above normal. A very broad trough centered over the Rockies into West Texas will begin to shift over the Plains Sunday. Slight height falls over the Mississippi River Valley will result in slightly cooler conditions across the Midsouth Sunday. A reinforcing cold front will move rapidly across the Midsouth late Sunday ushering in a cooler and dry airmass for the beginning of the work week. The broad trough over the plains will gradually shift East through the upcoming work week, deamplifying a bit and resulting in Northwest Flow across the Midsouth. At the surface a high pressure will prevail midweek, keeping conditions dry. As a result partly cloudy to cloudy conditions are expected, along with near to slightly below normal temperatures. Little to no precipitation is expected through midweek, with slightly higher chance of rain late Thursday into Friday. 30 && .AVIATION... /12z TAFs/ A mix of MVFR and IFR conds in the short term as a cluster of showers and thunderstorms move along a frontal boundary near the Mississippi River. Conditions should begin to improve to VFR behind the front over the next couple of hours for JBR and MEM...with MKL and TUP within a couple hours later. Winds will shift back to the southwest behind the front and strengthen to 13-16 kts with gusts to 25 kts through sundown. Thereafter, winds will relax to around 10 kts from the southwest with clear skies. AC3 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Dec 1, 5:33 AM CST, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 533 AM CST Sat Dec 1 2018 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-021345- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 533 AM CST Sat Dec 1 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A few strong to severe storms will remain possible early this morning, mainly in East Arkansas. Damaging winds will be the primary threat. Additional strong storms may develop this afternoon in West Tennessee near the Tennessee River. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Dec 1, 6:00 AM CST, 1 hour 8 minutes before
Special Weather Statement National Weather Service Memphis TN 600 AM CST SAT DEC 1 2018 ARZ049-058-MSZ007-010-011230- Phillips AR-Lee AR-Tunica MS-Coahoma MS- 600 AM CST SAT DEC 1 2018 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 630 AM CST FOR... Northern Phillips County in eastern Arkansas... Southeastern Lee County in eastern Arkansas... Southern Tunica County in northwestern Mississippi... Northeastern Coahoma County in northwestern Mississippi... At 600 AM CST...a strong thunderstorm producing pea size hail or larger and winds at least 40 mph was located near Elaine, moving northeast at 65 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in northern Phillips...southeastern Lee...southern Tunica and northeastern Coahoma Counties should monitor this storm closely. LAT...LON 3447 9100 3472 9055 3452 9027 3428 9089 TIME...MOT...LOC 1200Z 236DEG 58KT 3439 9086
Special weather statement, Dec 1, 6:17 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Memphis TN
617 AM CST SAT DEC 1 2018
MSZ001-TNZ088-011245-
DeSoto MS-Shelby TN-
617 AM CST SAT DEC 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 AM CST
FOR...
Northeastern DeSoto County in northwestern Mississippi...
Southeastern Shelby County in western Tennessee...
At 617 AM CST...a strong thunderstorm producing winds at least 40 mph
was located over Horn Lake, moving northeast at 55 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern DeSoto and southeastern Shelby Counties should
monitor this storm closely.
LAT...LON 3512 9006 3529 8964 3500 8965 3499 8972
3498 8973 3488 9014
TIME...MOT...LOC 1217Z 229DEG 54KT 3497 9003Special weather statement, Dec 1, 6:22 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Memphis TN
622 AM CST SAT DEC 1 2018
ARZ028-TNZ019-048>051-011315-
Mississippi AR-Tipton TN-Crockett TN-Lauderdale TN-Dyer TN-
Haywood TN-
622 AM CST SAT DEC 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 715 AM CST
FOR...
Northeastern Mississippi County in eastern Arkansas...
Northeastern Tipton County in western Tennessee...
Northwestern Crockett County in western Tennessee...
Lauderdale County in western Tennessee...
Southern Dyer County in western Tennessee...
Northwestern Haywood County in western Tennessee...
At 622 AM CST...a strong thunderstorm producing winds at least 40 mph
was located over Ft Pillow, or near Fort Pillow State Park, moving
northeast at 65 mph.
People in northeastern Mississippi...northeastern Tipton...
northwestern Crockett...Lauderdale...southern Dyer and northwestern
Haywood Counties should monitor this storm closely.
LAT...LON 3603 8917 3602 8917 3601 8920 3598 8918
3561 8923 3553 8993 3599 8984
TIME...MOT...LOC 1222Z 241DEG 57KT 3565 8979Special weather statement, Dec 1, 6:24 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
624 AM CST SAT DEC 1 2018
ARZ049-MSZ001-007-008-012-011300-
Lee AR-Tunica MS-DeSoto MS-Panola MS-Tate MS-
624 AM CST SAT DEC 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 700 AM CST
FOR...
Southeastern Lee County in eastern Arkansas...
Tunica County in northwestern Mississippi...
Southwestern DeSoto County in northwestern Mississippi...
Northwestern Panola County in northwestern Mississippi...
Western Tate County in northwestern Mississippi...
At 624 AM CST...a strong thunderstorm producing winds at least 40 mph
was located near Tunica, or 8 miles northeast of St Francis National
Park, moving northeast at 65 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southeastern Lee...Tunica...southwestern DeSoto...
northwestern Panola and western Tate Counties should monitor this
storm closely.
LAT...LON 3485 9037 3486 9034 3485 9032 3485 9031
3486 9030 3487 9031 3490 9027 3487 9004
3452 8993 3449 9020 3451 9020 3451 9030
3448 9031 3447 9047 3451 9054 3474 9057
TIME...MOT...LOC 1224Z 232DEG 59KT 3463 9047Special weather statement, Dec 1, 6:50 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Memphis TN
650 AM CST SAT DEC 1 2018
TNZ001>003-019-020-048-051-011345-
Weakley TN-Lake TN-Crockett TN-Lauderdale TN-Obion TN-Dyer TN-
Gibson TN-
650 AM CST SAT DEC 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 745 AM CST
FOR...
Weakley County in western Tennessee...
Southeastern Lake County in western Tennessee...
Northwestern Crockett County in western Tennessee...
Northeastern Lauderdale County in western Tennessee...
Obion County in western Tennessee...
Dyer County in western Tennessee...
Gibson County in western Tennessee...
At 649 AM CST...a strong thunderstorm producing winds at least 40 mph
was located near Newbern, or near Dyersburg, moving northeast at 65
mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Weakley...southeastern Lake...northwestern Crockett...
northeastern Lauderdale...Obion...Dyer and Gibson Counties should
monitor this storm closely.
LAT...LON 3650 8857 3606 8866 3606 8869 3594 8870
3587 8960 3621 8955 3650 8924
TIME...MOT...LOC 1249Z 241DEG 57KT 3612 8936Special weather statement, Dec 1, 6:52 AM CST, 16 minutes before
Special Weather Statement National Weather Service Memphis TN 652 AM CST SAT DEC 1 2018 MSZ001-002-008-011345- Marshall MS-DeSoto MS-Tate MS- 652 AM CST SAT DEC 1 2018 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 745 AM CST FOR... Northwestern Marshall County in northwestern Mississippi... Eastern DeSoto County in northwestern Mississippi... Tate County in northwestern Mississippi... At 652 AM CST...a strong thunderstorm producing winds at least 40 mph was located near Arkabutla, or 7 miles northwest of Senatobia, moving northeast at 50 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in northwestern Marshall...eastern DeSoto and Tate Counties should monitor this storm closely. LAT...LON 3499 8988 3499 8945 3455 8981 3456 9019 TIME...MOT...LOC 1252Z 235DEG 45KT 3471 9006
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 5:56 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 19 min |
| Dec 1, 6:24 AM CST | Special Weather Statement | MEG | Tunica | 36 min |
| Dec 1, 6:36 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 39 min |
| Dec 1, 6:52 AM CST | Special Weather Statement | MEG | Tate | 53 min |
| Dec 1, 7:23 AM CST | Tornado Warning | MEG | Coahoma, Quitman | 37 min |
| Dec 1, 7:53 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 52 min |
| Dec 1, 8:41 AM CST | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 49 min |
| Dec 1, 9:10 AM CST | Special Weather Statement | MEG | Panola | 35 min |
| Dec 1, 1:18 PM CST | Special Weather Statement | MEG | Benton | 27 min |
| Dec 1, 3:36 PM CST | Special Weather Statement | MEG | Tishomingo | 24 min |
| Dec 1, 3:43 PM CST | Special Weather Statement | MEG | Itawamba | 47 min |
| Dec 1, 3:51 PM CST | Special Weather Statement | MEG | Monroe | 54 min |
| Nov 30, 9:30 PM CST | Special Weather Statement | MEG | Mississippi | 30 min |
| Dec 1, 2:36 AM CST | Special Weather Statement | MEG | Clay | 39 min |
| Dec 1, 3:01 AM CST | Severe Thunderstorm Warning | MEG | Clay | 29 min |
| Dec 1, 3:08 AM CST | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene | 52 min |
| Dec 1, 3:24 AM CST | Severe Thunderstorm Warning | MEG | Clay | 21 min |
| Dec 1, 6:00 AM CST | Special Weather Statement | MEG | Phillips | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.